# SDR ASOA201100114

- Difficulty date: January 16, 2011
- Submitted: January 20, 2011
- Operation: Air carrier
- Aircraft: N753EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10169
- Aircraft time: 16,635 hours, 11,476 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Floor Support
- Condition: Corroded
- Location: Bs 958-1047
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT FLOORBEAM NEXT TO CARGO DOOR IS CORRODED AROUND SEVERAL SCREW HOLES FROM FS 985.00 TO FS 1047.00.  REPAIRED IAW ASA EC/TC REO 670-53-61-693.  CLASSIFIED A MAJOR REPAIR.
